# SDR TZR2005F00028

- Difficulty date: July 12, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N409TE
- Make and model: Cessna 401A
- Aircraft serial: 401A0118
- Engine: Cont TSIO520EB
- Propeller: Mcauly 3AF32C*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC520TI
- Part serial: 168962
- Condition: Cracked
- Location: Nr 5
- Part time: 645 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE NR 5 CYLINDER.  LOW COMPRESSION.  (K)
